[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

RE: [IPk] Insulin antibodies and tape allergy

Hi John

 Good to hear that the original tumour seems to have been dealt with, but sorry
to hear that there may be
 another set back. I hope all goes well. I hope the chemotherapy won't be too
bad. How did you get on
 with the first lot in March? Did it just make you feel unwell, or did it
interfer with your BG too ?

Best wishes

Jackie Mum of Sasha

> -----Original Message-----
> From: email @ redacted [mailto:email @ redacted]On
> Behalf Of John Neale
> Sent: 08 June 2003 02:43
> To: email @ redacted
> Subject: Re: [IPk] Insulin antibodies and tape allergy
> Insulin Pumpers is made possible by your tax deductible contributions.
> Your donation of $10, $25, or more... just $1 or $2 per month is
> needed so that Insulin Pumpers can continue to serve you and the rest
> of the diabetes community. Please visit:
>     http://www.insulin-pumpers.org/donate.shtml
> Your annual contribution will eliminate this header from your IP mail
> Hi Rhoda (and others...) -
> This is not advice, but just me sharing problems I occasionally get: I have
> "sensitive" skin, and just once in a while my Tenders will give me a red
> rash, but curiously (and this really amazed me when I first saw it), the
> rash is not necessarily under the sticky patch of the infusion set. It may
> appear a few inches away from it. Somebody once explained, yes, that's how
> skin works. Fair enough. But this problem doesn't occur often enough for me
> to worry about it - the rash goes quickly enough, and I enjoy the freedom
> of sticking the Tender directly onto my skin.
> By the way - I'm back online again, having been away for a month. And this
> week I had a tumour check-up at my local hospital to assess how last
> March's chemotherapy had gone. The good news is that the tumour regrowth
> seems to have gone. The bad news is that they saw something else
> "suspicious" on one of the scans (which all looked grey on grey to my
> untrained eye...) which has caused them to put me back on another identical
> course of chemotherapy. The result will be assessed next September - so I
> keep my fingers crossed until then.
> All the best -
> John
> --
> mailto:email @ redacted
> http://www.webshowcase.net/johnneale
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
for HELP or to subscribe/unsubscribe, contact: